# SDR ABXA20150710121

- Difficulty date: July 10, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 314T1210200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG OTBD CORE COWL LOWER FRAME CRACKED BY NR 3 LATCH.  REMOVED & REINSTALLED NR 3 LATCH & LOWER FRAME IAW SRM 51-40-02 D.  WELD REPAIR LOWER FRAME IAW PROCESS STANDARDS MANUAL CH 900-7-2-1.  PRIMED & PAINTED LOWER FRAME IAW AMM 51-21-02 & 51-21-10.  COMPLETED SDR INFORMATION PN 314T1210-200, PART NAME LONGERON, SN NA, CRACKED 1.5 INCH, EXACT FS & BS LOCATION ON ACFT NR 2 NACELLE, STATION 301.  ACFT WAS GNDED.
